Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having trouble going to bathroom and finger nails are coming off. Do I need a test for ferritin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
for 5 weeks I have been having trouble going to the bathroom, my finger nails have been coming off, I am so very tried all the time, I'm normally up by 6AM but now I sleep to 10 or later and everything I do is a big effort. Do I have low iron? I am physically at the end of the rope. What is up with me. I'm normally full of spit fire and I go all the time. I need to know what is going on with me. Do I need a test for ferritin
Posted Sat, 24 Aug 2013 in Medicines and Side Effects
Answered by Dr. Sujeet N Charugulla 26 minutes later
Hi and thanks for your queries.

I would need your medication and serum glucose test histories for your type 1 dm to answer you entirely.

Fatigue is one sure sign of hypoglycemia. And your urinary issue also can be correlated with diabetes especially if long standing.

Iron testing profile is a possibility but will come in second to above.

Looking forward.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor